# SDR 98FDEA00306

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0638, NR 71-C304-02, KEEL BEAM AREA LWR RT KEEL BEAM CRACKED, JUST ABOVE LWR RT FITTING APPROX BS 875.  TRIMMED THE UPPER FLANGE OF KEEL BEAM CHORD, REMOVING CRACKED AREA.  TREATED AND PRIMED METAL.  INSTALLED REPAIR DOUBLER PER BOEING SERVICE BULLETIN 727-53-0208 PG 45 DETAIL II DATED JAN 18, 1996.
